# SDR CA000919005

- Difficulty date: August 31, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Failed
- Location: Pax Door
- Component: Pax Door Handle, Cndair, CL6002B19
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED PAX DOOR OUTER HANDLE MSG POSTED AFTER TAKEOFF. A/C RETURNED TO FRESNO, CA. MAINTENANCE CONFIRMED GROUND CHECKS NORMAL.
